# SDR UALA2012022901254

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 48,033 hours, 5,952 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483560
- Part serial: 140
- Condition: Crazed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW (FLIGHT DECK) - SHOWS SIGNS OF DAMAGE.  CREW COMMENTS:  R2 WINDOW VISION IMPAIRED BY CRAZING IN SUNLIGHT.  REMOVED R2 WINDOW PER MM.  ORDER NEW WINDOW WITH OSTF G6680.  REPLACED FLT DECK WINDOW R2 PER MM.  PRESSURIZED FOR OPS CHECK, PASSED.
